# SDR C7WA200400045

- Difficulty date: September 22, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N8887Z
- Make and model: Boeing 727225
- Aircraft serial: 21856
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER SKIN AT STA 720B, STR 28 RT CORRODED.  INSTALLED EXTERNAL SKIN REPAIR IAW SRM 53-30-3, FIG 1 DOUBLER MATERIAL USED, 2024-T3 X.160 INCH X 27 INCHES X 28.5 INCHES.
